# SDR 2004FA0000563

- Difficulty date: May 4, 2004
- Submitted: July 13, 2004
- Operation: General aviation
- Aircraft: N102FA
- Make and model: Beech 95-A55
- Aircraft serial: TC483
- Engine: Cont IO470*
- System (JASC): 7603 · Power Lever
- Part: Clip
- Part number: RA1039C
- Condition: Failed
- Location: Throttle Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT THROTTLE CONTROL LEVER FAILED TO CHANGE POWER DURING CHANGE FROM TAKE-OFF TO CRUISE POWER SETTING.  IT WAS DISCOVERED THT THE CRIMPING HAS FAILED ON THE CLIP THROTTLE CONTROL PN RA1039C WHICH IS PART OF THE THROTTLE CABLE ASSY PN 50-389012-15.  THIS CLIP IS LOCATED ON THE ENGINE SIDE OF THE CONTROL CABLE AND IS ATTACHED TO BRAKE THROTTLE CONTROL PN 96-940021.
